How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Cameron Your Own Question
Dr. Cameron
Dr. Cameron, Doctor
Category: Medical
Satisfied Customers: 12910
Experience:  American Board Certified in Emergency Medicine and Ivy League trained. Medical Review Officer trained in Drug Testing
16455829
Type Your Medical Question Here...
Dr. Cameron is online now
A new question is answered every 9 seconds

My flesh is soo... hot to the touch. What is going on? Any

This answer was rated:

my flesh is soo... hot to the touch. What is going on? Any idea? I am on several meds. I have been diagnosed w/hypothyroidism. I am on synthroid, premarin, hydrorhroxide, coreg, (most of these are misspelled). you get the idea, i'm sure.
Dr. Cameron :

hello

Dr. Cameron :

welcome to the chat

Dr. Cameron :

are you still there?

Dr. Cameron :

How long has this been going on?

Dr. Cameron :

Do you feel hot? Are you able to sweat?

Dr. Cameron :

hi please answer my questions if you can

Customer:

yes I'm here. No, I do not sweat at all. I feel hot to my flesh. I can hardly touch myself. Even my hands are hot. My husband feels my hotness as well.

Dr. Cameron :

when did this start

Dr. Cameron :

are you reddish?

Customer:

months ago

Dr. Cameron :

does your doctor know what is going on?

Customer:

no, I haven't said anything. I feel better since I've been on some particular meds, but i'm just sooo hot.

Dr. Cameron :

do you know what your tsh is?

Customer:

Is that thyroid? If so, no.

Dr. Cameron :

yes that is thyroid

Dr. Cameron :

any other symptoms?

Customer:

can't sleep. too hot. I was sleeping day & night, but not now. Wow! This is so crazy.

Dr. Cameron :

Well, this can be the consequence of your medication or lack there of

Dr. Cameron :

In particular, if you are taking too much thyroid medication, then it may be making you too hyperthyroid

Dr. Cameron :

So getting the TSH rechecked would be key

Dr. Cameron :

none of the medications you are taking cause anticholinergic syndrome- which is hot skin, but some over the counter ones can- like benadryl

Dr. Cameron :

If your premarin is not enough, you may be having hot flashes

Customer:

So, you think it is all about the thyroid meds? These are not flashes. I am sitting here now and can't stand to touch my face w/my hands because I feel so hot to the touch.

Dr. Cameron :

I think that it is your thyroid meds

Dr. Cameron :

I woudl make an appointment to get seen in the next couple of days y

Dr. Cameron :

you sound miserable

Customer:

okay then I'll check w/ my doc. I'm likethis day & night. Can this have anything to do w/ kidneys. I was once told (by a spec) that I have ckd.

Dr. Cameron :

it sounds like you need a thorough check up- the meds are most likely

Dr. Cameron :

kidney disease does not cause hot skin

Dr. Cameron :

but this could be a side effect of something you are taking and if your kidney function is poor, you may not be clearing your medication as expected

Customer:

okay that's comforting anyway.

Dr. Cameron :

:-)

Dr. Cameron :

I think you will have your answer when you see your doctor

Customer:

thank you!

Dr. Cameron :

you are welcome

Dr. Cameron :

did i provide you with excellent service? :-)?

Customer:

Yes, I appreciate your advice & remarks.

Dr. Cameron :

great, please keep me posted. I will check in with you in a few days

Customer:

I won't be home to see my doc few a couple of wks. I'm on vacation. Hot, but nevertheless vacationing. I'll try & drink more water. Ice water. Thanks, ***** *****

Dr. Cameron :

ok, stay cool

Customer:

Cool advise!

Dr. Cameron and other Medical Specialists are ready to help you